# SDR REXA201100726

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 18,254 hours, 15,334 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT 14TH DUCT MASTER WARNING ON CLIMBOUT - FORWARD SECTION OF ENGINE BLEED SHOWED RED.  REMOVED AND REPLACED RT 14TH STAGE PYLON DUCT HEAT SENSE ELEMENT A 58WK IAW AMM 36-21-04 OPC NORMAL.  RT COWL ANTI-ICE OPC NORMAL IAW AMM 30-22-00.  PART EFFECTIVITY VERIFIED.
